Skip to content
akaturk Academic measurement
  1. Ana Dal Fen Bilimleri ve Matematik Temel Alanı
  2. Yan Dal Matematik
Keywords YÖKSİS
Articles 21 YÖKSİS 21 · OpenAlex 0 Total citations 104 h-index 7 · OpenAlex Q1 articles 0 Scopus · WoS Q1 1 Co-authors 11 3 Turkish institutions

Citation impact

OpenAlex YÖKSİS articles matched in OpenAlex: 7 + YÖKSİS · co-author record: 6
h-index 7 Percentile in Türkiye: 28 #311 of 432 at their university by h-index
i10-index
7
Total citations
104
Top 61% in Türkiye
Per article
8.0
FWCI
0.96
1.00 = world average
World top 1%
0
World top 10%
1
How is this computed?

h-index and citations are computed from the citation counts of this academic’s YÖKSİS articles matched in OpenAlex (not Google Scholar, WoS or Scopus). Unmatched articles are not included. 6 articles (84 citations) tagged with this academic’s YÖK author id in co-authors’ YÖKSİS records count only towards citations, h-index and i10; article counts, percentiles and rankings use their own YÖKSİS list.

Field ranking

YÖKSİS ?
Keyword rankings 1

Collaboration network

From the author lists of YÖKSİS publication records. Duplicate records of a work count once; institutions are co-authors’ current YÖKSİS affiliations.

Co-authors
11
With an akaturk profile
6
Turkish institutions
3
Co-authored works
%86

Academic co-authors 6

  1. RAMAZAN KARATAŞ Doçent · Akdeniz Üniversitesi 5
  2. MURAT ARI Doktor Öğretim Üyesi · Karamanoğlu Mehmetbey Üniversitesi 4
  3. MERVE KARA Doçent · Karamanoğlu Mehmetbey Üniversitesi 1
  4. NİHAL YOKUŞ Profesör · Selçuk Üniversitesi 1
  5. NİMET ÇOŞKUN Doçent · Karamanoğlu Mehmetbey Üniversitesi 1
  6. OZAN ÖZKAN Profesör · Selçuk Üniversitesi 1

National collaboration 3 institutions

  1. Karamanoğlu Mehmetbey Üniversitesi 6 works · 3 academics
  2. Akdeniz Üniversitesi 5 works · 1 academics
  3. Selçuk Üniversitesi 2 works · 2 academics

Other co-authors (incl. international) 5

Çinar Cengiz 6Yalçınkaya İbrahim 4Kurbanlı Abdullah Selçuk 2Güven ÇinarYalçınkayaİbrahim

Authors without an akaturk profile (international researchers, retired or former academics, students, clinicians) are grouped by name spelling; short forms such as “Gulluce M.” join the single full name they match.

Indexes and citation percentiles

?
TR Index 1 articles
OpenAlex citation percentile
Top 1%0
Top 10%0
Avg · n 7 %48.9
Other counts

Scopus (SJR)

  • YÖKSİS rows 8

WoS (JCR)

  • YÖKSİS rows 6

Articles

Articles with YÖKSİS and OpenAlex source split; narrow by quartile or TR Index.

21articles

Journals with publications

9 journals

Narrow down

Scopus (SJR)
Q10 Q21 Q34 Q43
WoS (JCR)
Q11 Q20 Q32 Q43
TR Index

Article list

  1. 2024 A Generalised Difference Equation and Its Dynamics and Solutions Mathematics DOI 10.3390/math12223531 YÖKSİS SJR Q2 JCR Q1 OpenAlex 74.8%
  2. 2024 Boundedness Character of the System of Recursive Difference Equations Turkish Journal of Mathematics and Computer Science DOI 10.47000/tjmcs.1202704 YÖKSİS TR Index SJR Q4 OpenAlex 11.0%
  3. 2023 ON A SYMMETRIC SYSTEM OF DIFFERENCE EQUATIONS OF HIGHER ORDER Dynamics of Continuous, Discrete and Impulsive Systems DOI http://online.watsci.org/abstract_pdf//2023v30/v30n5b-pdf/4.pdf YÖKSİS SJR Q4 JCR Q4
  4. 2022 ON A SOLVABLE DIFFERENCE EQUATION WITH SEQUENCE COEFFICIENTS Advances and Applications in Discrete Mathematics DOI 10.17654/0974165822017 YÖKSİS JCR Q4 OpenAlex 43.4%
  5. 2022 Solution of a Solvable System of Difference Equation Ikonion Journal of Mathematics DOI 10.54286/ikjm.1050493 YÖKSİS SJR Q4 OpenAlex 2.8%
  6. 2021 ASolution Form of A Higher Order Difference Equation Konuralp Journal of Mathematics DOI https://dergipark.org.tr/en/pub/konuralpjournalmath YÖKSİS SJR Q3
  7. 2019 Well-defined solutions of the difference equation xn = xn−3kxn−4kxn−5k xn−kxn−2k(±1±xn−3kxn−4kxn−5k) Asian-European Journal of Mathematics DOI 10.1142/S1793557120400161 YÖKSİS SJR Q3 JCR Q3 OpenAlex 51.9%
  8. 2019 Periodic and asymptotic behavior of a difference equation Asian-European Journal of Mathematics DOI 10.1142/S1793557120400045 YÖKSİS SJR Q3 JCR Q3 OpenAlex 78.0%
  9. 2017 On A System of Rational Difference Equations Journal of Computational Analysis and Applications DOI http://www.eudoxuspress.com/images/39-2017-GELISKEN-AND-47-2017-GHULAM-JOCAAA-VOL-23-NO-4-2017-pp-593-623.pdf YÖKSİS SJR Q3 JCR Q4
  10. 2016 Periodic Solutions of Two Three Dimensions Systems of Difference Equations Selcuk Journal of Applied Mathematics YÖKSİS
  11. 2016 Behavior of Solutions of a System of Max Type Difference Equations Computational and Applied Mathematics Journal YÖKSİS
  12. 2015 Some General Systems of Rational Difference Equations Journal of Difference Equations DOI dx.doi.org/10.1155/2015/396757 YÖKSİS
  13. 2013 On the behavior of the solutions of the system of rational difference equations x n 1 x n 1 y n x n 1 1 y n 1 y n 1 x n y n 1 1 z n 1 x n z n 1 y n International Journal of Physical Sciences DOI 10.5897/IJPS12.444 YÖKSİS OpenAlex 80.6%
  14. 2011 QUALITATIVE BEHAVIOR OF A RATIONAL DIFFERENCE EQUATION ARS COMBINATORIA YÖKSİS
  15. 2010 On a Max Type Difference Equation Advances in Difference Equations YÖKSİS
  16. 2010 On the Recursive Sequence x n 1 max x n A x n 2x n 1 Discrete Dynamics in Nature and Society YÖKSİS
  17. 2009 On the asymptotic behavior and periodic nature of a difference equation Computers and Mathematics with Applications YÖKSİS
  18. 2009 On the Global Attractivity of a Max Type Difference Equation Discrete Dynamics in Nature and Society YÖKSİS
  19. 2008 On the Periodicity of a Difference Equation With Maximum Discrete Dynamics in Nature and Society YÖKSİS
  20. 2008 A Note on the Periodicity of the Lyness Max Equation Advances in Difference Equations YÖKSİS

← Back to academicians